Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 270, NWS Lincoln, IL

September 12, 2008Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 12, 2008, 11:14 PM CDT for Tazewell County, Woodford County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2008, 11:14 PM CDT (04:14 UTC)
Expired
Sep 13, 2008, 12:00 AM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 76 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 130414
SVRILX
ILC179-203-130500-
/O.NEW.KILX.SV.W.0270.080913T0414Z-080913T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT FRI SEP 12 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL MIDNIGHT CDT.

* AT 1115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTHEAST OF
  WASHINGTON...OR ABOUT 5 MILES WEST OF EUREKA...AND WAS MOVING
  NORTHEAST AT 26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE...
  MINONK...

OTHER LOCATIONS IN THIS WARNING INCLUDE...GERMANTOWN HILLS AND
METAMORA.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 21 AND 29.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4083 8900 4066 8938 4074 8952 4093 8917
      4093 8894
TIME...MOT...LOC 0415Z 229DEG 23KT 4074 8935

$$

SMITH
1 follow-up statement
000 
WWUS53 KILX 130426
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1126 PM CDT FRI SEP 12 2008

ILC179-130437-
/O.CAN.KILX.SV.W.0270.000000T0000Z-080913T0500Z/
TAZEWELL-
1127 PM CDT FRI SEP 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL COUNTY
IS CANCELLED...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4083 8900 4072 8930 4078 8937 4093 8917
      4093 8894
TIME...MOT...LOC 0427Z 229DEG 23KT 4079 8927

$$

ILC203-130500-
/O.CON.KILX.SV.W.0270.000000T0000Z-080913T0500Z/
WOODFORD-
1127 PM CDT FRI SEP 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WOODFORD COUNTY...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF ROANOKE...
OR ABOUT 4 MILES NORTH OF EUREKA...MOVING NORTHEAST AT 26 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ROANOKE...
  BENSON...
  MINONK...

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 21 AND 29.

DUE TO THE SLOW MOVEMENT OF THIS STORM...THERE IS ALSO A RISK OF
LOCALIZED FLOODING OF STREETS...VIADUCTS...AND POOR DRAINAGE AREAS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4083 8900 4072 8930 4078 8937 4093 8917
      4093 8894
TIME...MOT...LOC 0427Z 229DEG 23KT 4079 8927

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 8:27 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 12, 8:27 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT FRI SEP 12 2008

.DISCUSSION...
ISSUED 822 PM CDT FRI SEP 12 2008

LATEST SURFACE ANALYSIS INDICATING A STATIONARY FRONT ACRS ERN
IOWA SWWD THRU NERN KS. A SECOND WEAK SFC TROF/WARM FRONT STRETCHED
FROM WEST TO EAST ALONG THE I-70 CORRIDOR EARLY THIS EVENING. THIS
BOUNDARY WAS THE FOCUS FOR SOME ISOLD THUNDERSTORMS THIS EVENING
A FEW OF WHICH HAD SOME DECENT MID LEVEL ROTATION. WITH THE LOSS OF
DAYTIME HEATING...THE STORMS OVER EXTREME SOUTHERN/SERN IL HAVE
SETTLED DOWN...WITH THE MAIN SUPPORT FOR SHOWERS AND THUNDERSTORMS
FURTHER NORTHWEST TWDS THE STALLED FRONTAL BOUNDARY. THAT WILL BE
THE FOCUS FOR OVERNIGHT RAIN AND THUNDERSTORMS INTO SAT MRNG. THE
CURRENT ZONES HAVE THIS WELL HANDLED WITH THE HIGHEST POPS ACRS
THE NW...AND PROGRESSIVELY LOWER POPS OVER THE SE. WL MAKE SOME
MINOR ADJUSTMENTS TO THE PRECIP WORDING ACRS THE SE...OTHERWISE
THE RMDR OF THE ZONE FORECAST IS IN GOOD SHAPE. SHOULD HAVE THE
UPDATE OUT BY 845 PM.

SMITH
&&

.AVIATION...
ISSUED 554 PM CDT FRI SEP 12 2008

LARGE AREA OF RAIN WITH IFR/MVFR CIGS AND VSBYS WAS LIFTING NORTH
OF THE TAF SITES EARLY THIS EVENING. A WARM FRONT OVR SRN IL IS
EXPECTED TO PUSH NORTH ACRS THE AREA OVERNIGHT BRINGING SCATTERED
SHOWERS TO MAINLY THE NRN PORTION OF THE AREA...ALTHOUGH WL CONT
WITH THE VCSH ACRS THE SOUTH OVERNIGHT. WITH THE TROPICAL AIR
MASS FIRMLY IN PLACE...IT LOOKS AS THOUGH AREAS THAT HAVE SEEN
THEIR CIGS LIFT MAY HAVE LOWER CIGS AND VSBYS DEVELOP LATER TNT
UNTIL THE BNDRY SHIFTS NORTH OF THE AREA. ONCE THE BNDRY LIFTS
INTO NRN IL SAT MRNG...WL HAVE TO DEAL WITH SOME MVFR CIGS BUT
DATA SUGGESTS WE MAY SEE A BREAK DEVELOP IN THE CLOUD DECK BY
LATE MRNG OR EARLY AFTN. HOWEVER...A COLD FRONT...CURRENTLY OUT
OVR IOWA AND NW WISCONSIN WILL EDGE INTO OUR AREA DURING THE
AFTN HOURS BRINGING THE THREAT FOR A LEAST SCATTERED CONVECTION.
SFC WNDS TNT WL BE MAINLY OUT OF THE SE BUT BEGIN TO VEER MORE
INTO THE SOUTH TWDS MRNG AS THE FRONT LIFTS NORTH OF THE AREA.
WIND SPEEDS TNT WL BE LESS THAN 10 KTS...BUT BEGIN TO INCREASE
TO BETWEEN 10 AND 20 KNOTS SATURDAY WITH A FEW GUSTS POSSIBLE
DURING THE LT MRNG AND EARLY AFTN HOURS...ESP IF WE CAN GET
SOME BREAKS IN THE CLOUD COVER.

SMITH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT FRI SEP 12 2008

SHORT TERM...TONIGHT THROUGH MONDAY...
DEEP TROPICAL SOUTHWESTERLY UPPER FLOW CONTINUES FROM WEST TEXAS
INTO THE CORN BELT THIS AFTERNOON. RAIN HAS BEEN COMMON ACROSS THE
NORTHERN HALF OF ILLINOIS ALONG AND NORTH OF A WARM FRONT THAT
EXTENDS FROM COLUMBIA MISSOURI TO INDIANAPOLIS. AS THE UPPER FLOW
BACKS TONIGHT AND SATURDAY...MOST OF THE STEADY RAIN SHOULD SHIFT
NORTHWARD WITH THE WARM FRONT. HOWEVER...AIRMASS WILL REMAIN VERY
MOIST AND UNCAPPED FURTHER SOUTH...WHICH WILL PROMOTE THUNDERSTORM
DEVELOPMENT ACROSS THE CENTRAL AND EASTERN ILLINOIS THIS EVENING.
SOME INSTABILITY MAY COMBINE WITH ADEQUATE LOW LEVEL SHEAR TO CAUSE
ISOLATED STORMS TO PRODUCE PERHAPS SOME STRONG WINDS UNTIL THE SUN
GOES DOWN. FURTHERN NORTH...THE HEAVIEST QPF WITH THE INITIAL UPPER
SHORTWAVE NOW COMING INTO EASTERN KANSAS WILL BE ACROSS IOWA...
NORTHERN ILLINOIS...AND SOUTHERN WISCONSIN. AS THE ASSOCIATED
SURFACE LOW TRACKS INTO SOUTHERN WISCONSIN SATURDAY AFTERNOON...IT
WILL PUSH A COLD FRONT INTO CENTRAL ILLINOIS WHICH WILL BECOME
STATIONARY SATURDAY NIGHT AND SUNDAY.

THE NHC TRACK FOR HURRICANE IKE TAKES ITS REMAINS TO NORTHWESTERN
ARKANSAS BY 12Z SUNDAY AND FROM THERE IT WILL ACCELERATE
NORTHEASTWARD ALONG THE FRONT ACROSS CENTRAL OR SOUTHERN ILLINOIS.
THEREFORE RAIN WILL BECOME HEAVY BEGINING EARLY SATURDAY EVENING
WELL AHEAD OF IKE AND CONTINUE THROUGH SUNDAY. EXCESSIVE RAINFALL
AMOUNTS APPEAR LIKELY...WITH THE HIGHEST PROBABILITY OF FLOODING
ALONG AND SOUTH OF A JACKSONVILLE TO BLOOMINGTON LINE. THE POTENTIAL
EXISTS FOR STORM TOTAL RAINFALL IN EXCESS OF 5 INCHES NEAR THE
INTERSTATE 55 CORRIDOR BEFORE THE SYSTEM EXITS THE REGION SUNDAY
NIGHT. THE GROUND IN THESE AREAS WILL BE SATURATED FROM RAINFALL
FROM THURSDAY THROUGH SATURDAY...SO BOTH RIVER FLOODING AND FLASH
FLOODING WILL BE POSSIBLE. WITH THIS IN MIND...WILL ISSUE A FLASH
FLOOD WATCH THAT WILL BEGIN 4PM SAT AND EXTEND UNTIL 7 PM SUNDAY.

THE GFS MODEL HAS BEEN A SLOW OUTLIER WITH THE SPEED OF IKE THROUGH
THE OHIO VALLEY...BUT ITS TIMING HAS PRETTY MUCH CAUGHT UP WITH THE
ECMWF AND OTHER DYNAMIC MODELS. THIS SUGGESTS AN END TO THE
PRECIPITATION SUNDAY EVENING. WILL HANG ONTO SLIGHT CHANCE AND
CHANCE POPS THROUGH MONDAY MORNING IN CASE IKE SPRINGS ANY SURPRISES
TIMING-WISE.

LONG TERM...TUESDAY THROUGH FRIDAY...
DRY WEATHER EXPECTED FOR THE MIDDLE THROUGH END OF NEXT WEEK. UPPER
RIDGE WILL BUILD INTO THE WESTERN STATES PLACING THE MIDWEST WITHIN
DRY NORTHWESTERLY FLOW. ONE WAVE WILL MOVE ACROSS SOUTHERN CANADA IN
THE THURSDAY/FRIDAY TIME FRAME...BUT A PERSISTENT SURFACE RIDGE FROM
THE NORTHEAST STATES INTO THE SOUTHERN GREAT LAKES WILL IMPEDE ITS
SOUTHWARD PROGRESS THROUGH THE END OF THE WEEK.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ILZ038-042>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Sep 12, 3:36 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT FRI SEP 12 2008

ILZ027>031-036-037-040-041-131100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
336 PM CDT FRI SEP 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A FRONTAL SYSTEM WILL LINGER ACROSS CENTRAL ILLINOIS TODAY...AND
THEN DRIFT NORTH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE...THOUGH NO SEVERE WEATHER IS ANTICIPATED. ANY BRIEF
HEAVY RAINFALL MAY CAUSE SOME ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT FOCUS FOR STEADY RAINS WILL COME SATURDAY AFTERNOON AND
INTO SUNDAY...AS MOISTURE FROM HURRICANE IKE FLOW INTO CENTRAL
ILLINOIS AND INTERACTS WITH A FRONTAL BOUNDARY. AS A RESULT...PERIODS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA
THROUGH SUNDAY NIGHT. INSTABILITY AND DEEP LAYER SHEAR VALUES MAY
BE ENOUGH TO SUPPORT SOME ISOLATED SEVERE STORMS TOMORROW NIGHT.
MAIN THREAT WILL BE DAMAGING WINDS IN ADDITION TO FLOODING. HEAVY
RAIN WILL BE POSSIBLE AT TIMES FROM THE STORMS. RAINFALL AMOUNTS
OF 2 TO 4 INCHES WILL BE POSSIBLE...WITH LOCALIZED AREAS MAYBE
RECEIVING 6 INCHES OF RAIN. FLOODING WILL BE POSSIBLE...ESPECIALLY
FROM HEAVY RAINS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>048-053>057-063-131100-
CASS-CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-VERMILION-
336 PM CDT FRI SEP 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A FRONTAL SYSTEM WILL LINGER ACROSS CENTRAL ILLINOIS TODAY...AND
THEN DRIFT NORTH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE...THOUGH NO SEVERE WEATHER IS ANTICIPATED. ANY BRIEF
HEAVY RAINFALL MAY CAUSE SOME ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT FOCUS FOR STEADY RAINS WILL COME SATURDAY AFTERNOON AND
INTO SUNDAY...AS MOISTURE FROM HURRICANE IKE FLOW INTO CENTRAL
ILLINOIS AND INTERACTS WITH A FRONTAL BOUNDARY. AS A RESULT...PERIODS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA
THROUGH SUNDAY NIGHT. INSTABILITY AND DEEP LAYER SHEAR VALUES MAY
BE ENOUGH TO SUPPORT SOME ISOLATED SEVERE STORMS TOMORROW NIGHT.
MAIN THREAT WILL BE DAMAGING WINDS IN ADDITION TO FLOODING. HEAVY
RAIN WILL BE POSSIBLE AT TIMES FROM THE STORMS. RAINFALL AMOUNTS
OF 2 TO 4 INCHES WILL BE POSSIBLE...WITH LOCALIZED AREAS MAYBE
RECEIVING 6 INCHES OF RAIN. FLOODING WILL BE POSSIBLE...ESPECIALLY
FROM HEAVY RAINS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049>052-061-062-066>068-071>073-131100-
CHRISTIAN-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
MORGAN-RICHLAND-SANGAMON-SCOTT-SHELBY-
336 PM CDT FRI SEP 12 2008

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A DEVELOPING FRONTAL SYSTEM IS STILL PROVIDING A FOCUS FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS EVENING. THIS
ACTIVITY WILL CONTINUE...AND THOUGH THE MAJORITY OF THE RAINFALL
IS EXPECTED NORTH OF INTERSTATE 72...THERE IS A SLIGHT RISK FOR
SOME SEVERE WEATHER IN SOUTHERN ILLINOIS WHERE THE AIR HAS BECOME
MORE UNSTABLE IN THE AFTERNOON HOURS. VERY ISOLATED DAMAGING WIND
GUSTS ARE THE MAIN THREAT WITH ANY SEVERE STORMS THAT MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT FOCUS FOR STEADY RAINS WILL COME SATURDAY AFTERNOON AND
INTO SUNDAY...AS MOISTURE FROM HURRICANE IKE FLOW INTO CENTRAL
ILLINOIS AND INTERACTS WITH A FRONTAL BOUNDARY. AS A RESULT...PERIODS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA
THROUGH SUNDAY NIGHT. INSTABILITY AND DEEP LAYER SHEAR VALUES MAY
BE ENOUGH TO SUPPORT SOME ISOLATED SEVERE STORMS TOMORROW NIGHT.
MAIN THREAT WILL BE DAMAGING WINDS IN ADDITION TO FLOODING. HEAVY
RAIN WILL BE POSSIBLE AT TIMES FROM THE STORMS. RAINFALL AMOUNTS
OF 2 TO 4 INCHES WILL BE POSSIBLE...WITH LOCALIZED AREAS MAYBE
RECEIVING 6 INCHES OF RAIN. FLOODING WILL BE POSSIBLE...ESPECIALLY
FROM HEAVY RAINS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS EVENING.

HJS

In the hours before

Local storm report, Sep 12, 11:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
09/12/2008                   PEORIA             IL   EMERGENCY MNGR

            SEVERAL STREETS FLOODED. 2-HOUR RAINFALL OF 2.15 INCHES
            AT PEORIA AIRPORT. REPORTED BY PEORIA CITY EOC.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 10:22 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford53 min
Sep 12, 10:33 PM CDTTornado WarningILXMarshall, Peoria, Tazewell, Woodford42 min
Sep 12, 11:09 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford8 hr
Sep 12, 11:31 PM CDTTornado WarningILXWoodford44 min
Sep 13, 5:01 PM CDTFlash Flood WarningILXFulton, Mason6 hr
Sep 13, 5:17 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott58 min
Sep 13, 5:33 PM CDTFlash Flood WarningILXSchuyler6 hr
Sep 13, 6:03 PM CDTFlash Flood WarningILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.